MathSciNet Relay Station
MathSciNet bibliographic data
MR2001939 43A22 (46E15 47B38)
Berkson, Earl; Gillespie, T. A. On restrictions of multipliers in weighted settings. Indiana Univ. Math. J. 52 (2003), no. 4, 927–961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement